On compact one-to-one continuous images of the real line
Colloquium Mathematicum, Tome 23 (1971) no. 2, pp. 251-256
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Anatole Beck 1 ; Jonathan Lewin 1 ; Mirit Lewin 1
@article{10_4064_cm_23_2_251_256,
author = {Anatole Beck and Jonathan Lewin and Mirit Lewin},
title = {On compact one-to-one continuous images of the real line},
journal = {Colloquium Mathematicum},
pages = {251--256},
year = {1971},
volume = {23},
number = {2},
doi = {10.4064/cm-23-2-251-256},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-23-2-251-256/}
}
TY - JOUR AU - Anatole Beck AU - Jonathan Lewin AU - Mirit Lewin TI - On compact one-to-one continuous images of the real line JO - Colloquium Mathematicum PY - 1971 SP - 251 EP - 256 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-23-2-251-256/ DO - 10.4064/cm-23-2-251-256 LA - en ID - 10_4064_cm_23_2_251_256 ER -
%0 Journal Article %A Anatole Beck %A Jonathan Lewin %A Mirit Lewin %T On compact one-to-one continuous images of the real line %J Colloquium Mathematicum %D 1971 %P 251-256 %V 23 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-23-2-251-256/ %R 10.4064/cm-23-2-251-256 %G en %F 10_4064_cm_23_2_251_256
Anatole Beck; Jonathan Lewin; Mirit Lewin. On compact one-to-one continuous images of the real line. Colloquium Mathematicum, Tome 23 (1971) no. 2, pp. 251-256. doi: 10.4064/cm-23-2-251-256
Cité par Sources :